A 42-year-old male asked:
Can rifampicin + isoniazid give a side effect which is vertigo?
1 doctor answer • 2 doctors weighed in
Infectious Disease 53 years experience
TB treatment: Vertigo is not a common side effect of these drugs. Most likely you're on these drugs to treat or prevent tuberculosis (sometimes still called Koch's disease in some countries, including yours). As you probably know, TB can be very dangerous. Unless your vertigo is severe (e.g. making driving unsafe), do not stop treatment without first contacting the doctor or clinic treating you. Good luck.
168 viewsReviewed >2 years ago
Last updated Jun 7, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.